MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION SAVION FLX; WIRE, GUIDE, CATHETER
Model Number 1006
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 07/29/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the tip of the guidewire detached inside the patient, the device fragment was not retrieved, and the procedure was aborted.A savion flx guidewire was selected for an atherectomy and percutaneous transluminal angioplasty procedure to treat a chronic total occlusion of the left common plantar artery.The target lesion was severely calcified, and the anatomy was mildly tortuous.While backing the guidewire out of the lesion in an attempt to redirect the tip of the guidewire through the lesion again, the tip became stuck and eventually detached within the common plantar artery.The procedure was aborted.No attempts were made to retrieve the device fragment, and no additional interventions have been scheduled.No patient complications were reported, and the patient was in good condition with no change post-procedure.

Brand Name
SAVION FLX
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10426124
Report Number2134265-2020-11323
Device Sequence Number2881023
Product Code DQX
UDI-Device Identifier08714729978817
UDI-Public08714729978817
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K180726
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model Number1006
Device Catalogue Number1006
Device Lot Number0025600474
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR